# SDR HEEA0015919

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 060001500
- Condition: Precessing
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES IN-FLIGHT SLOW TO ACQUIRE.
